# SDR DALA2021090705280

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,239 hours, 9,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 1L EXIT DOOR LIGHT INOP. CORRECTIVE ACTION: PERFORMED OPS CHECK PER A330 AMM 33-51 ALL OPS NORMAL. (8111598)
